Plan B One-Step - Took Plan B, expected period on 19th, bled for two days on 17 and 18, then brown?
- 24 Aug 2017 by DollPerson20
- 24 August 2017
- plan b, emergency contraception, discharge, period, plan b one-step
Added 24 Aug 2017:
I took the plan b ECP after my boyfriend and I had sex raw for the first time. We only did it for like a minute raw and then we put on a condom the rest of the time. He pulled out before he came in the condom. We always try to take precautions but we were curious and let that get the best of us. As a result, one hour later I took the plan b pill for my first time ever. This all happened on Aug 7. I expected my period on the 19th, or around there. I know plan b has side affects and can disrupt your cycle, ad what I got was on Aug 17 I got like pre period bleeding I normally get before my period, then I bled on the 18th like normal, but then it went away and from the 19th to now, 24th, I've had darkish brown discharge. Is this normal? Or is it implantation bleeding?
It could be Plan B or it could be pregnancy.
From the dates you've given, you may well have been ovulating when you had sex. Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate (Ella), or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours of the unprotected sex.
You might also want to be tested for STDs. Some can be carried without symptoms, & even by a virgin.
Your partner doesn't need to ejaculate (cum) inside of you in order to get you pregnant or give you an STD.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2015 • 1 answer
Plan B One-Step - I had unprotected intercourse may, 30Th an took plan b the day after. I bled about
Updated 22 Jun 2016 • 1 answer
Updated 4 Apr 2017 • 1 answer
Updated 15 Jun 2017 • 1 answer
Updated 26 Aug 2017 • 1 answer